[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

[IPk] Re: Statins



Hi

 The reason I first posted this message, was because the mobility problems and
increased muscle weakness that I mention, do seem to have started a short while
after starting Atorvastatin. The doctors have put me through lots of tests such
as two MRI scans, lumbar puncture etc and still have come up with no solution.
My quality of life is ruined because I am unable to walk properly and keep
falling over and I have a frozen left shoulder and sub acromial impingement
syndrome in the right arm. This makes it impossible to coordinate my movements
correctly. If I could sort my walking problems out it would be a great help.
Unfortunately the doctors don't seem to take on board how this is affecting me.
I walk strange 'So what' we've done all the tests and can't find anything wrong.
What with all the other probs I have, I do wonder if I'm considered to be a bit
of a hypochondriac!
 I also have Epilepsy, gastroparesis, peripheral neuropathy, microalbimura,
advanced retinopathy, and significant microvascular damage.

 I'm reluctant to stop the statin because of the apparent benefits and the fact
that my cholestorol is at a perfect level. What are the official preferred
levels these days? Does anyone know?

Julian
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org